MathSciNet Relay Station
MathSciNet bibliographic data
MR2856016 26E60 (26D07)
Wang, Miao-Kun; Wang, Zi-Kui; Chu, Yu-Ming An optimal double inequality between geometric and identric means. Appl. Math. Lett. 25 (2012), no. 3, 471–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement